# SDR ANCF200700014

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 46,830 hours, 15,105 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Tube
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 370 A DIFFERENCE BETWEEN BOTH ENGINE FUEL FLOWS WAS DETECTED WHILE THE OTHER ENGINE PARAMETERS WERE NORMAL LITTLE BY LITTLE THE FF DIFFERENCE WAS INCREASING UNTIL LEFT FF 5686 AND RIGHT FF 2678.  THE AIRSPEED WAS AFFECTED BY THIS CONDITION SO WE HAD TO DESCEND IN ORDER TO INCREASE THE SPEED AND THERE WAS A BIG DIFFERENCE BETWEEN THE PARAMETERS OF BOTH ENGINE, SEE PARAMETERS BELOW.  EPR1 1,711 EPR2 2.076. N1(1) 96.3 N1(2) 75.6. EGT1 701 EGT2 532 N2(1) 89.3 N2(2) 73.5 N3(1) 89.7 N3(2) 79.5 FF1 5683 FF2 2678 DUCT PRESS1 35 DUCT PRESS2 46 VN1(1)0.7 VN1(2)0.2 VB1 0.8 CB2 1.4 OIL PRESS 1 78 OIL PRESS 2 73 OIL TEMP 1 112 OIL TEMP 2 104.  IN ACCORDANCE WITH AMM 77-11-04 PAGE 601 P1.  TUBE WAS REPLAC
